# SDR MALA060314

- Difficulty date: May 10, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 340B453
- Aircraft time: 22,548 hours, 24,589 cycles
- Engine: Ge CT72B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 6068T56P01
- Part serial: GRTG0675
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT AIR VALVE CAUTION LIGHT IS ON.  QRH WAS COMPLETED.  LIGHT IS STILL ON.  AIR RETURN TO DTW.  REMOVED AND REPLACED ENGINE ANTI-ICE AIR VALVE.
